# SDR FDEA202103030656

- Difficulty date: March 3, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46837
- Aircraft time: 100,861 hours, 30,558 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: ARC1250
- Condition: Worn
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING, I/B AILERON, LOWER L/E SKIN, IS WORN THROUGH JUST O/B OF AILERON ACTUATOR  ACTUATOR ATTACH POINT. INTIRE LENGHT HAS EXCESSIVE WEAR ASSOCIATED WITH WING   PANEL 641LB. REMOVED AND REPLACED LOWER L/E SKIN ON I/B AILERON PER SRM 51-31-01 VOL 2 AND REF   DOUGLAS DRAWING ARC1250.
